# SDR 9JLA2023041329651

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N304PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 20059
- Aircraft time: 3,610 hours, 1,886 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Cvr
- Part number: 2100102000
- Part serial: 000311521
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED RECEIVING A BLUE CVR FAIL CAS MESSAGE, CVR DOES NOT TEST. THE MAINTENANCE VENDOR DETERMINED THE CVR HAD FAILED. THE FAILED CVR WAS REMOVED AND A REPAIRED UNIT INSTALLED. OPS CHECKS GOOD. AND THE AIRCRAFT WAS RETURNED TO SERVICE.
